OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4437

Title: The Burkill-Cesari integral for Riesz spaces
Authors: Boccuto, Antonio
Sambucini, Anna Rita
Keywords: Riesz spaces
Burkill-Cesari integration
quasi-additivity
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Antonio Boccuto, Anna Rita Sambucini, "The Burkill-Cesari integral for Riesz spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 33-47.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Si definisce un integrale del tipo "Burkill-Cesari" per funzioni d'insieme a valori in spazi di Riesz Dedekind completi. Si introduce un concetto di quasi-additività, simile a quello introdotto da Lamberto Cesari in [5]. Si provano alcuni teoremi analoghi a quelli classici, e si confronta l'integrale introdotto con quello di Riemann e con quello monotono di cui in [1].
A definition of "Burkill-Cesari type integral" is given, for set functions, with values in Dedekind complete Riesz space. A concept of quasi-additivity is introduced, similar to the one introduced by Lamberto Cesari in [5]. Some theorems analogous to the classical ones are proved. Moreover, we give a comparison with the "Riemann-integral" and the "monotone integral" defined in [1].
URI: http://hdl.handle.net/10077/4437
ISSN: 0049-4704
MS Classification: 28A70
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
BoccutoSambuciniRendMat28.pdf224.91 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.